# SDR SWAA2024111853074

- Difficulty date: October 24, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE AT LOWER WEB PANEL;FWD EDGE;21 3/4' FROM BOTTOM EDGE. CRACK FOUND AT FASTENER HOLE AT LOWER INNER SKINFWD EDGE21 3/4' FROM BOTTOM EDGE.<[01] ACCOMPLISHED DOUBLER REPAIR AT R1 DOOR LOWER INNER SKIN PER 24-152-02993-WIP1 AND SRM 51-40-02-0G0--0;[02] VERIFIED STEP 1;[03] ALL STEPS C/W
